MathSciNet Relay Station
MathSciNet bibliographic data
MR2029070 49K20 (49J20)
Ryu, Sang-Uk Optimal control problems governed by some semilinear parabolic equations. Nonlinear Anal. 56 (2004), no. 2, 241–252.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement